Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

Product ID: B00II934TY Condition: New

Available in other options.
Variations
Sold Out

Product Description

Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

  • INCLUDES: One (1) 24-count pack of Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 12-HOUR RELIEF: Take Allegra antihistamine pill day or night for 12 hours of relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 12-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.

Technical Specifications

Country
USA
Brand
Allegra
Manufacturer
Chattem Inc.
Binding
Health and Beauty
PartNumber
Alleg214
Model
Alleg214
Color
Allegra
IsAdultProduct
Height
2.81
Length
4.5
Weight
0.03968320716
Width
1.25
ReleaseDate
2014-07-16T00:00:01Z
Size
24 Count (Pack of 1)
NumberOfItems
1